|i havent taken my atripla in a week?
Oct 28, 2010
i recently stopped taken my atripla for a week because of sleep problems , ive been on it since december of 2009, can i start taking it again?
Response from Dr. Frascino
Yes, you should restart it immediately and contact your HIV specialist to advise him of the lapse in treatment as well as your "sleep problems." He should be able to help with the sleep problems and he will need to monitor your labs to assure your treatment interruption didn't have negative consequences, such as the development of drug resistance to one or more components of your Atripla. If you cannot tolerate Atripla due to persistent side effects, there are a number of good treatment options. You (and anyone else on antiretroviral therapy) should never ever just stop taking your medications without consulting with your HIV specialist!!! This is always a very very bad idea that can result in significant negative consequences!
Dealing with Treatment
Bleeding Gums and Unprotected anal sex
- Chances Of Catching AIDS From Sex With A Prostitute
- Blood In Semen After Touching Anus Worried I Have HIV
- Coated Tongue After Licking Vagina Worried I Have HIV
- Diarrhea After Deep Kissing Worried I Have HIV
- Diarrhea After Eating Sperm Worried I Have HIV
- Floaters After Precum Touching Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.